Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Fullness, Connes' $\chi $-groups, and ultra-products of amalgamated free products over Cartan subalgebras


Author: Yoshimichi Ueda
Journal: Trans. Amer. Math. Soc. 355 (2003), 349-371
MSC (2000): Primary 46L54; Secondary 37A20
Published electronically: September 5, 2002
MathSciNet review: 1928091
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Ultra-product algebras associated with amalgamated free products over Cartan subalgebras are investigated. As applications, their Connes' $\chi $-groups are computed in terms of ergodic theory, and also we clarify what condition makes them full factors (i.e., their inner automorphism groups become closed).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 46L54, 37A20

Retrieve articles in all journals with MSC (2000): 46L54, 37A20


Additional Information

Yoshimichi Ueda
Affiliation: Department of Mathematics, Graduate School of Science, Hiroshima University, Higashi-Hiroshima, 739-8526, Japan
Address at time of publication: Graduate School of Mathematics, Kyushu University, Fukuoka 810-8560, Japan
Email: ueda@math.sci.hiroshima-u.ac.jp, ueda@math.kyushu-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-02-03100-8
PII: S 0002-9947(02)03100-8
Received by editor(s): October 30, 2000
Received by editor(s) in revised form: February 7, 2002
Published electronically: September 5, 2002
Article copyright: © Copyright 2002 American Mathematical Society